| Catalog Number |
MCP497G |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/20/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the patient underwent an unknown podiatry procedure on (b)(6) 2024, and suture was used.During the procedure, the needle broke in half while suturing.The needle fragment was retrieved, and another like device was used to continue with the procedure.There were no adverse consequences for the patient.No further information was provided.
Additional Manufacturer Narrative
(b)(4) this report is being submitted pursuant to the provisions of 21 cfr part 803, part 4 subpart b.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.To date it has been reported that the device will not be returned.If the device or further details are received at a later date a supplemental medwatch will be sent.A review of the batch manufacturing records was conducted, and no related non-conformances were identified.H6 component code: g07002 ¿ device not returned.